# SDR AALA20161010010

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 101,328 hours, 16,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300331
- Condition: Corroded
- Location: Bs 1207
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUNDAT BS 1207, STRINGER 37R.  FASTENERS PULL THROUGH AND CRACKING IN SKIN. REPAIRED THE SKIN AND STRINGER IAW EA 263966.
